# SDR AALA20150717012

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 19,339 hours, 7,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BOLT HOLE CRACKED AT LBL 45.50.  REPAIR ACCOMPLISHED IAW EA 252764 DATED 07 15 2015 & ECO J1707BA CA.
